PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 118 | 3 | 261-275
Tytuł artykułu

Divergence of the Bochner-Riesz means in the weighted Hardy spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We costruct functions in $H_{w}^{1}$ ($w ∈ A_{1}$) whose Fourier integral expansions are almost everywhere non-summable with respect to the Bochner-Riesz means of the critical order.
Słowa kluczowe
Czasopismo
Rocznik
Tom
118
Numer
3
Strony
261-275
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-08-16
poprawiono
1996-02-21
Twórcy
autor
Bibliografia
  • [1] S. Bochner, Summation of multiple Fourier series by spherical means, Trans. Amer. Math. Soc. 40 (1936), 175-207.
  • [2] G. H. Hardy and E. M. Wright, An Introduction to the Theory of Numbers, Clarendon Press, Oxford, 1954.
  • [3] T. W. Körner, Everywhere divergent Fourier series, Colloq. Math. 45 (1981), 103-118.
  • [4] S. Sato, Spherical summability and a vector-valued inequality, Bull. London Math. Soc. 27 (1995), 58-64.
  • [5] S. Sato, A weighted vector-valued weak type (1, 1) inequality and spherical summation, Studia Math. 109 (1994), 159-170.
  • [6] S. Sato, Weak type estimates for some maximal operators on the weighted Hardy spaces, Ark. Mat., to appear.
  • [7] S. Sato, Some weighted weak type estimates for rough operators, preprint, March 1995.
  • [8] E. M. Stein, On limits of sequences of operators, Ann. of Math. 74 (1961), 140-170.
  • [9] E. M. Stein, An $H^1$ function with non-summable Fourier expansions, in: Lecture Notes in Math. 992, Springer, Berlin, 1983, 193-200.
  • [10] E. M. Stein, M. H. Taibleson and G. Weiss, Weak type estimates for maximal operators on certain $H^p$ classes, Rend. Circ. Mat. Palermo (2), Suppl. 1 (1981), 81-97.
  • [11] E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Univ. Press, Princeton, N.J., 1971.
  • [12] J.-O. Strömberg and A. Torchinsky, Weighted Hardy Spaces, Lecture Notes in Math. 1381, 1989, Springer, Berlin.
  • [13] R. Wheeden, A boundary value characterization of weighted $H^1$, Enseign. Math. 24 (1976), 121-134.
  • [14] A. Zygmund, Trigonometric Series, Cambridge Univ. Press, 1968.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv118i3p261bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.